Axisymmetric buckling analysis of homogeneous and laminated annular plates

Ye, Jianqiao (1995) Axisymmetric buckling analysis of homogeneous and laminated annular plates. International Journal of Pressure Vessels and Piping, 62 (2). pp. 153-159. ISSN 0308-0161

Full text not available from this repository.

Abstract

The axisymmetric buckling problem of homogeneous and laminated annular plates, on the basis of fully three-dimensional elasticity considerations for either the prebuckling or perturbed state, is studied in this paper. Moreover, based on a recursive formulation, the present approach always makes use of a 2 x 2 eigenmatrix, independently of the number of layers of the laminated plate considered. Detailed numerical results, dealing with axisymmetric buckling of plates made of laminated materials, are presented and discussed.

Item Type: Journal Article
Journal or Publication Title: International Journal of Pressure Vessels and Piping
Uncontrolled Keywords: /dk/atira/pure/researchoutput/libraryofcongress/ta
Subjects:
Departments: Faculty of Science and Technology > Engineering
ID Code: 54346
Deposited By: ep_importer_pure
Deposited On: 21 May 2012 15:36
Refereed?: Yes
Published?: Published
Last Modified: 30 Sep 2019 16:37
URI: https://eprints.lancs.ac.uk/id/eprint/54346

Actions (login required)

View Item View Item